# SDR AALA20160807002

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 11,403 hours, 4,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 17729
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,110 hours, 6,312 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT IS INOPERATIVE.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK. IAW AMM 33-50-01. OPS CHECKED NORMAL.
